MathSciNet Relay Station
MathSciNet bibliographic data
MR933003 58F14 (58C27)
van Strien, S. Linearisation along invariant manifolds and a generalisation of the Hartman-Grobman theorems for degenerate singularities of vectorfields in ${\bf R}^3$. Delft Progr. Rep. 12 (1988), no. 1, 107–124.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement